# SDR UPS03841434

- Difficulty date: September 25, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 80,221 hours, 26,068 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 L1 FWD PASSENGER LWR AFT DOOR JAMB CORNER EXT FUSELAGE SKIN CRACKED AT FASTENER HOLE MARKED.  REPAIRED L1 FWD PASSENGER LWR AFT DOOR JAMB CORNER IAW DC8 SRM 53-2-0 FIG 15.
